# SDR IPXA2025102838770

- Difficulty date: October 7, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57112365200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT OPEN HOLE OF LT WING FR 40 LOWER RADIUS, CRACK NOTED AT FIRST LAYER FWD LAYER, 6 O'CLOCK POSITION, CRACK DEPTH FROM FWD TO AFT AT 5MM.  INSTALLED REINFORCING SKIN AND STIFFENER UNDER IAW SRM 51-40-21 .
